# SDR SWAA2012062505245

- Difficulty date: June 16, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 21,454 hours, 12,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WAY SUB-THRESHOLD WEB CORRODED BETWEEN BS 807 TO BS 847.  REMOVED AND REPLACED SUB THRESHOLD IAW SRM.
